MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; FOLEY TRAY
Model Number 771215
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not received.
 
Event or Problem Description
It was reported that the lubricant package was missing from the foley tray.
 
Event or Problem Description
It was reported that the lubricant package was missing from the foley tray.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Open catheter lubricating jelly.6.Lubricate catheter which is pre-attached to collection bag.7.Bag and catheter may be placed in basin until needed.8.Prep patient with povidone-iodine swabsticks.9.Proceed with catheterization in usual manner.10.Periodic observations of this system should be made to assure that urine is flowing freely.Directions for taking specimen: after catheter has been inserted into the bladder and an initial flow of urine is seen in the collection bag: 1.Clamp off catheter using white clamp.2.Insert plastic tube (inside bag) into the back of the sample device.3.Open sample device over the sample container.4.Unclamp catheter.5.Allow desired amount of urine to drain into collection container.6.Clamp off catheter.7.Close sampling device.8.Remove plastic tube from back of sampling device.9.Unclamp catheter and allow remainder of urine to drain into the bag.10.If urine is placed in specimen jar: a.Secure cap.B.Label specimen jar.C.Send specimen to laboratory.".

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7850780
Report Number1018233-2018-04010
Device Sequence Number1130111
Product Code EYB
UDI-Device Identifier00801741030499
UDI-Public(01)00801741030499
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number771215
Device Catalogue Number771215
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1